# SDR DALA104803256

- Difficulty date: March 3, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 36,253 hours, 16,279 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY LIGHT AT SEAT ROW 12 INOPERATIVE. SPLICE A BROKEN WIRE AND PERFORMED FUNCTIONAL CHECK. CHECK WAS NORMAL. A/C RETURNED TO SERVICE.
